# SDR 29GA2018072300001

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 31,139 hours, 41,390 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0119 MHH/FLL REPORT: FA REPORTED THAT EMERGENCY ESCAPE LIGHT STRIPS ON THE FLOOR ARE COMING LOOSE. SECURED EMERGENCY ESCAPE LIGHT STRIP IAW 33-50-03 AMM.
